| Model Number |
406948 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak could not be conclusively determined.The ifu states damage to the valve assembly may occur if inner catheter is withdrawn rapidly.
Event or Problem Description
During an atrial fibrillation procedure, a blood leak was noted from the hemostasis valve of the sheath.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.